Vicks NyQuil Cold & Flu delivers powerful nighttime relief for your worst cold and flu symptoms so that you can get the rest you need. Fight symptoms such as cough, headache, fever, sore throat, minor aches and pains, sneezing, runny nose. Contains acetaminophen. Use as directed. Keep out of reach of children.
POWERFUL MULTI-SYMPTOM RELIEF. Relieves cough, headache, fever, sore throat, minor aches and pains, sneezing, runny nose and cough
FAST RELIEF SO YOU CAN SLEEP. Don’t let your cold keep you up. NyQuil fights your worst cold and flu symptoms so you can rest
POWERFUL COUGH RELIEF. NyQuil relieves your most bothersome cough and other cold & flu symptoms that keep you up at night
#1 PHARMACIST RECOMMENDED BRAND*
Health Concern: Cold Cough Fever Flu Headache
Inactive Ingredients: D&c yellow no. 10, FD&C blue no. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol special, titanium dioxide
Ingredients: Active Ingredients (In each LiquiCap): Acetaminophen 325 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 15 mg (Cough Suppressant), Doxylamine Succinate 6.25 mg (Antihistamine)Inactive Ingredients: FD&C Yellow No. 10, FD&C Blue No. 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution, Titanium Dioxide
Active Ingredients: Acetaminophen 650 Mg (Pain Reliever/Fever Reducer) Doxylamine Succinate 12.5 Mg (Antihistamine) Dextromethorphan Hbr 30 Mg (Cough Suppressant)
Active Ingredient Name: Dextromethorphan
Dosage: Directions. ? take only as directed.
Instructions: Take only as directed–see Overdose warning. Do not exceed 4 doses per 24 hours. Adults and children 12 years and over: 2 LiquiCaps with water every 6 hours.Children 4 to under 12 years: Ask a doctor.Children under 4 years: Do not use. When using other DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Other Information: Store at room temperature.